Routing strategies in production networks with random breakdowns


Göttlich, Simone ; Kühn, Sebastian



DOI: https://doi.org/10.4310/CMS.2016.v14.n7.a2
URL: http://intlpress.com/site/pub/pages/journals/items...
Additional URL: https://www.researchgate.net/publication/307522369...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Communications in Mathematical Sciences : CMS
Volume: 14
Issue number: 7
Page range: 1799-1820
Place of publication: Somerville, MA
Publishing house: International Press of Boston
ISSN: 1539-6746 , 1945-0796
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item